# SDR UIEA2017030300279

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG CORE COWL NR 2 FRAME FOUND DAMAGED.   THE FRAME WAS REPAIRED IAW EO 197A116PART 1.
